# SDR USAA2014051900006

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 51,520 hours, 21,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TO, THE NOSE GEAR DOOR DID NOT CLOSE WITH GEAR UP.  RECYCLED GEAR, NOSE GEAR DOOR VERY SLOW TO CLOSE, THEN OPERATIONS WERE NORMAL.  UPON LANDING, LGCIU DISAGREE ECAM MOMENTARILY DISPLAYED, THEN BACK TO NORMAL.  FOUND NO CURRENT FAULTS DISPLAYED.  ACCOMPLISHED BITE CHECK OF LGCIU 1 & 2.  NO FAULTS FOUND & NO PRIOR HISTORY.
